# SDR SIMA20161003003

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 31,046 hours, 21,979 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW EXPERIENCED UNCOMMANDED ROLL OF AIRCRAFT.  CREW DISCONNECTED THE AUTOPILOT AND RATE OF ROLLING DECREASED.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  PERFORMED AILERON RIGGING CHECK AND AILERON OPS CHECKED IAW AMM 27-11-00 ALSO C/W ELEVATOR OPS CHECK, SPOILER OPS CHECK, SLAT/FLAP OPS CHECKED IAW AMM 27-31-00, 27-61-00, 27-50-00 NO DEFECTS NOTED
